Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Polynomials of interpolation and approximation to meromorphic functions

Author: E. B. Saff
Journal: Trans. Amer. Math. Soc. 143 (1969), 509-522
MSC: Primary 30.70
MathSciNet review: 0252656
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Third edition. American Mathematical Society Colloquium Publications, Vol. XX, American Mathematical Society, Providence, R.I., 1960. MR 0218587
  • [2] P. Dienes, The Taylor series: an introduction to the theory of functions of a complex variable, Dover Publications, Inc., New York, 1957. MR 0089895
  • [3] J. L. Walsh, A sequence of rational functions with application to approximation by bounded analytic functions, Duke Math. J. 30 (1963), 177–189. MR 0171929
  • [4] W. E. Sewell, Degree of Approximation by Polynomials in the Complex Domain, Annals of Mathematical Studies, no. 9, Princeton University Press, Princeton, N. J., 1942. MR 0007054

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.70

Retrieve articles in all journals with MSC: 30.70

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society